# SDR SWAA2021122053208

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N745SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29491
- Aircraft time: 75,338 hours, 44,633 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL CLIP CRACKED ON AFT SIDE OF LEFT WHEEL WELL UNDER 193D PANEL ; REMOVED AND REPLACED VERTICAL CLIP REF. B737 SRM 51-40-02.
